# SDR R61A2019112351310

- Difficulty date: November 5, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK** MAINTENANCE FOUND 633-22 FWD FUSELAGE WET AREA FLOOR STRUCTURE FR19 LBL36"DOUBLER UPPER SURFACE FOUND CORRODED. REPLACED DOUBLER IAW SRM 51-41-02 / 51-43-04. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
